Veterinary surgery : VS · 1989
Postanesthetic equine myopathy suggestive of malignant hyperthermia. A case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Klein L, Ailes N, Fackelman G E, Kellon E, Rosenberg H
Аннотация
Signs of malignant hyperthermia, including progressive increases in PaCO2, skin temperature and heart rate, and elevated serum levels of potassium, inorganic phosphate, and creatine kinase, were identified in a halothane-anesthetized horse. Treatment was discontinuing halothane administration, applying ice and cold fluids, and hyperventilating with 100% oxygen. After an initial recovery, bilateral hindlimb myopathy and pigmenturia developed. The myopathy resolved after treatment with oral dantrolene, IV fluids, and hydrocortisone. Results of caffeine-halothane challenge, using semimembranosus muscle collected 2 weeks after the episode, were considered within normal limits for horses. The intraoperative abnormalities were evidently predictive of postanesthetic myopathy but the cause in this horse remained unclear.